Aa
Aa
A
A
A
Close
Avatar universal

Harvoni gastro type side-effects

Hi have been on Harvoni for two weeks today. I had a little bit of 'dippiness' and slight headache for the first few days but this resolved. This last week, however, I have developed nausea and severe diarrhoea - to the extent that I have cramps and have to get up several times during the night. Has anybody else experienced this? While one can expect early side effects right at the beginning of any treatment that will usually improve, I'm worried because this is starting 10 days in so might be an ongoing problem? If so, does anyone know if it might also affect my absorption of the Harvoni tablet?
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Been off medication for 3 months. Hep C cured. Now have severe diarrhea, food comes out undigested.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?